# SDR SWAA2021071493433

- Difficulty date: July 10, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 18,502 hours, 8,423 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355C000102
- Part serial: 2742
- Condition: Faulty
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OTS - ACFT OPERATING AS FLT 5557 SFO - DEN DIVERTED DUE TO LOSS OF STAB TRIM CONTROL ELECTRICALLY._ / RNR STAB TRIM MOTOR...OTS 0301-1240C_STAB TRIM MOTOR NO STOCK P/N: 6355C0001-01; ARRIVAL FLT #3734 FROM DAL @ 0753 LOCAL
